# SDR ZZDA5314597

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT EXTERNAL FUSELAGE CORRODED AT BS 460 STR 14L.  FABRICATED REPAIR DOUBLER FROM 2024 T3 .063 INCH 44.2650 INCHES BY 8.6250 INCHES.  FABRICATED FILLER FROM 2024 T3 .050 INCH 44.6250 INCHES BY 3.8125 INCHES AND 2024 T3 .100 INCH 38 INCHES BY 1 INCH IAW B 737 SRM 53-30-3.  INSTALLED IAW B 737 SRM 53-30-3 AND ARM 51-30-2.  (X)
